# SDR WX0A2022020473955

- Difficulty date: February 3, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N310NV
- Make and model: Airbus A319-112
- Aircraft serial: 2224
- Aircraft time: 45,528 hours, 25,483 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: ACREM1A
- Part serial: 30067
- Condition: Faulty
- Location: Fa #4
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

MEGAPHONE AT FA POSITION 4 (AIRCRAFT RIGHT) DOESN'T CLICK FOR PREFLIGHT. / REMOVED AND REPLACED INOP MEGAPHONE WITH REFERENCE TO ALLEGIANT AIR STANDARD INDUSTRY PRACTICES."
